# SDR SWAA2016100708531

- Difficulty date: September 15, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT HSS 120.3, 4TH RIB STIFFENER AFT OF FORWARD SPAR.     REPAIRED THE RIB IAW SRM AND EA.
